# SDR IPXA2019032740528

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 60,501 hours, 13,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT FWD ENTRY DOOR OUTSIDE CONTROL FLAPPER DOOR DAMAGED BENT NOT FAIRED. REMOVED AND REPLACED FLAPPER DOOR PER MM 20-50-02 AND DRAWING ABA7825.
